Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

So I take her to the doctor now?!?

My dd is having a allergic reaction to either the antibotics the doctor perscribed friday or peanut butter. My SO thought it was a good idea to give it to her when I went to the store. It started last night (10:30 p.m.) dont seem to bother her but she has small red bumps all over! Help Please she is 1 should i give her something to treat her at home. Sorry first time mom her.

Answer Question
 
Anonymous

Asked by Anonymous at 10:12 AM on Nov. 14, 2010 in Toddlers (1-2)

Answers (8)
  • I would try giving her some benydrel (sp??) if that doesn 't work I'd take her to the dr tomorrow.
    skittles1108

    Answer by skittles1108 at 10:15 AM on Nov. 14, 2010

  • thanks skittles that's what I thought just wanna make sure im doing the right thing for her
    Anonymous

    Comment by Anonymous (original poster) at 10:20 AM on Nov. 14, 2010

  • If it makes you feel better. Take her to Urgent Care. Only you can really make that call.
    Cindy18

    Answer by Cindy18 at 10:21 AM on Nov. 14, 2010

  • small red bumps? I would say most likely a viral rash... what was the antibiotic for?
    I would call your doctor, stop the antibiotic until you have talked to them or been seen... but usually an allergic reaction is larger red patches that move around (like if you outline one of the spotches and came back an hour later it woudn't be there anymore and there would be a new patches somewhere else)
    If she is having any breathing troubles I would bring her in ASAP
    But if she is fine and not bothered by the rash I would just let it be
    AmiJanell

    Answer by AmiJanell at 10:28 AM on Nov. 14, 2010

  • antibiotic was for an ear infection
    Anonymous

    Comment by Anonymous (original poster) at 10:31 AM on Nov. 14, 2010

  • thank you AmiJanell for saying about the viral rash originally when i took her to the doctor friday was because of a virus and he found her ear to be infected so he gave the antibiotics. yesterday i noticed the small red bump and after giving her the antibiotics last night she was itching and i thought she was having a reaction to it. in your opinion should i continue the antibiotics
    Anonymous

    Comment by Anonymous (original poster) at 10:37 AM on Nov. 14, 2010

  • Call the doctor's office. There should someone on call. If she's itching you need to call them. I wouldn't give her anything until you get advice. Penicillin can cause an itchy rash. The antibiotic could have Peniciliin in it.
    Anonymous

    Answer by Anonymous at 10:48 AM on Nov. 14, 2010

  • you should call the dr. and let them know about the rash-with some antibiotics a reaction is very common, but the dr. will want to start your daughter on a new antibiotic-if your dr. office doesn't have "on call" Dr.s to call then yes I would stop the antibiotic until you talk to them tomorrow.
    AshleyBishop06

    Answer by AshleyBishop06 at 10:50 AM on Nov. 14, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN